MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/01676830.2021.1939726

Медицинская библиотека · Orbit (Amsterdam, Netherlands) · 2021

Acute orbital inflammation with loss of vision: a paradoxical adverse event associated with infliximab therapy for Crohn's disease.

Jordan David R, Park John S Y, Al-Breiki Danah

СтатьяПеревод в очереди

Аннотация

Anti-TNF-α agents (e.g. infliximab, adalimumab, etanercept) are effective management options in various inflammatory and autoimmune diseases (e.g. inflammatory bowel disease). The occurrence during anti-TNF-α agent therapy of a new onset or exacerbation of an inflammatory condition that usually responds to this class of drug has been termed a paradoxical adverse event (PAE). A wide range of ophthalmic PAEs have been reported including uveitis, optic neuritis/neuropathy, scleritis, orbital myositis, retinal vasculitis, and others. The patient reported herein developed a dramatic orbital inflammatory PAE during his infliximab infusions, which manifested as an acute orbital apex syndrome with vision loss. Physicians using this medication should be aware of this serious vision-threatening PAE, and urgent therapy with high dose intravenous corticosteroids may be required.

Для цитирования: Jordan David R, Park John S Y, Al-Breiki Danah. Acute orbital inflammation with loss of vision: a paradoxical adverse event associated with infliximab therapy for Crohn's disease.. Orbit (Amsterdam, Netherlands). 2021. DOI: 10.1080/01676830.2021.1939726.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.